Almost uniform convergence in the Wiener–Wintner ergodic theorem

Vladimir Chilin, Semyon Litvinov

Research output: Contribution to journalArticlepeer-review

Abstract

We extend almost everywhere convergence in the Wiener–Wintner ergodic theorem to a generally stronger almost uniform convergence and, in the case of infinite measure, we present a universal space for which this convergence holds. We then extend this result to the case with Besicovitch weights.

Original languageEnglish (US)
Pages (from-to)327-338
Number of pages12
JournalStudia Mathematica
Volume259
Issue number3
DOIs
StatePublished - 2021

All Science Journal Classification (ASJC) codes

  • General Mathematics

Cite this